| Model Number |
H74939185202210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): dqy, lit.G4 premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified left superficial femoral artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon initial inflation at 8 atmospheres for 20 seconds.The device was removed without any problems, and the procedure was completed with a different device.There was no patient complications noted as a result of this event, and the patient was in good condition after the procedure.